# SDR 39NR2013080715

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A111
- Condition: Cracked
- Location: Bs 663
- Part time: 47,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 1.15 INCH CRACK IN BS 663 VERTICAL PRESSURE WEB AT WL 197 AND LBL 43.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10, REPAIR NR 3, FIG 204.
